U.S. doctors online nowAsk doctors free
Burlington, NJ
A 16-year-old female asked:

Is there any medication that i can take to stop my spotting while on depo? also any way to lose wieght(gained over 10lbs on two months)?

1 doctor answer2 doctors weighed in
Dr. Matthew Wilson
Obstetrics and Gynecology 13 years experience
Yes: You can change your contraception or add birth control pills. Weight gain is a common side effect of Depo-Provera provera (medroxyprogesterone). Consider an IUD if these symptoms are bothering you.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 18, 2017

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.